# SDR QXEA200400844

- Difficulty date: November 30, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 12,203 hours, 17,687 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 0311AND0363
- Condition: Overtemp
- Location: Rt Brakes
- Part time: 10,160 hours, 14,809 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YVR - FLIGHT 2151 - WITH THE PARKING BRAKE HANDLE RELEASED, THE CREW WAS UNABLE TO MOVE THE AIRCRAFT.  THE BRAKE WAS OBSERVED TO BE EXTREMELY HOT AND GLOWING.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED BOTH THE NR 3 AND NR 4 BRAKE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
